I've been diagnosed with Hasimoto Thyroiditis. I have been really extremely tired, a lot on joint pain and foggy almost dizzy feeling lately. My test results are as follows: FSH 71, Progesterine 85, Cortisol 5, Dhea 121, Thyrogloblin Antibodies 97, Thyroid Peroxidase 822, White blood cell count 2.6, Absoulute Neutrophils 1157, Absoulute Monocytes 148, TSH 3.48, T3 Free 250, T3 reverse 18, T4 Free .9. I am on Amour 2 grains. What can I do to feel better.
1- FSH - Progestrone and DHEA = your numbers seem a bit off - Where's the estrodiol level?
2- cortisol - a 5?? - what time was that done at? was it a one time draw and thats it or did the test look at a cycle of 24 hrs?
3- TSH FT3 and Ft4 / Armour - your still not there correctly with the thyroid function as a test - if you are experiencing symptoms. How long have you been on 120mgs (2 grains)?
Leaning on just the cortisol and TSH - FT3 and FT4 that is imbalanced. Your adrenals on the test - (if morning draw) is low. If you are overworking the adrenals - then the thyoid meds are failing too. That could be why you are not feeling well.
Are you craving salt or sweets by chance? Do you have afternoon foggy or exhaustion?Do you get a perk of energy around 7pm? Gaining a few pounds?
When was your last period - compared to when you had the FSH panel done?
Your Hashi's are somewhat high - could be kicking in pretty hard on you right now too. Did you give selenium a try at all?
On some of the labs can you post the reference ranges along side of your result? I am still trying to connect it all and sometimes - depending on the lab running the test - it may be different.
Your neutrophils are low, you have neutropenia (must look for causes, there are many) and your FSH is to high.....Your cortisol if it's the morning cortisol is in the lower normal range. Your TSH is to high being medicated. Progesterone looks high, you must do much more analyses to figure out what is going on.
Sorry, i don't know about all your different blood tests...I try not to concentrate on those too much. I've had Hasimoto's for 4 mo now...and they're still adjusting the meds accordingly. I still have hair loss...which is the most prominent side sympton..but all else just goes "up and down". My new doctor.."specialist" says it can take up to 6 mo to stabilize....once diagnosed. Best Wishes to You!
To put it simply...you are being undertreated and need more meds. Before you can look at any other hormone levels, you must get your thyroid stabalized first. Your TSH should be under a .50 on Armour.....your Free T3 should be high normal and Free T4 mid normal. Anything different and you are going to have all the hypo and hashi symptoms. Your other hormone levels aren't going to read accurately as long as your thyroid is off...period.
The only exception is your adrenals...if your adrenals are too weak, you chance your body breaking down further. I would start taking a good adrenal support and see if that helps to build yourself up. Maybe a good saliva panel for your adrenals would be a good idea, that way you can see a 24hr cycle.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.